MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD
Model Number 0675
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific and physical analysis could not be conducted.Investigation of the available information/data determined that the observed gradual rise in lvsi measurements was likely associated with calcification, as there was no conclusive evidence of compromised physical or electrical integrity of the lead.This condition may develop over time and can be reflected in a gradual and sustained increase in shock impedance measurements.Boston scientific issued a field safety notice to physicians in july 2025 regarding the potential for reliance defibrillation leads with expanded polytetrafluoroethylene (eptfe) coating to exhibit a pattern of gradually increasing lvsi measurements due to calcification, which may result in elevated high voltage shock impedance (hvsi) measurements and reduced shock efficacy.
 
Event or Problem Description
It was reported that right ventricular (rv) lead exhibited high gradual rising shock impedances within normal range.This device remains in service.No adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24419488
Report Number2124215-2026-09846
Device Sequence Number12232280
Product Code NVY
UDI-Device Identifier00802526496981
UDI-Public(01)00802526496981(17)261104
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0675
Device Catalogue Number0675
Device Lot Number514644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2026
Initial Report FDA Received Date02/23/2026
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale